# SDR SWIA202053307

- Difficulty date: September 6, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Windshield
- Condition: Cracked
- Location: Cockpit Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WINDSHIELD SIDE POSTS LOWER AFT FITTING IS CRACKED, MARKED WITH ORANGE FLAG TAPE.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED RT WINDSHIELD SIDE POST LOWER AFT FITTING, REF CRJ200 SRM DWG.
